# SDR EIA2000023

- Difficulty date: May 30, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANC - NR 1 ENGINE EGT CAT D EXCEEDANCE ON TAKEOFF MAX POWER.  PERFORMED NR 1 ENGINE BORESCOPE INSPECTION OF COMBUSTION SECTION, AND HI/LOW PRESSURE TURBINE, FOUND OK.  PERFORMED TANDEM BLEED CHECK, OK.  PERFORMED EVC TRIM CHECK FOR FLYBACK, OK.  ENGINE CHANGE SCHEDULED WITHIN 80 FLT HOURS DUE TO CAT D OVERHEAT EXCEEDANCE 5-31-00.  NR 1 ENGINE CHANGE ACCOMPLISHED.  (M)
